MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 Vaccess CT Low-Profile Power-Injectable Implantable Port, ChronoFlex, 6F; Port & Catheter, Implanted, Subcutaneous, Intravascular

C.R. BARD, INC. (BASD) -3006260740 Vaccess CT Low-Profile Power-Injectable Implantable Port, ChronoFlex, 6F; Port & Catheter, Implanted, Subcutaneous, Intravascular
Catalog Number 7360001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bacterial Infection (1735); Bradycardia (1751); Unspecified Infection (1930); Pneumonia (2011); Sepsis (2067); Tachycardia (2095); Respiratory Failure (2484)
Date of Event 03/19/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H10: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: the physical device was not returned for evaluation.No medical records were provided for review.Therefore, the investigation is inconclusive for the reported infection as no objective evidence was provided for review.Furthermore, the clinical conditions alleged in the complaint cannot be confirmed.Based upon the available information labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported through litigation process that sometime after port placement, patient was diagnosed with infection.However, the current status of the patient was unknown.
 
Event or Problem Description
It was reported through the litigation process that, on (b)(6)2023, a patient underwent port placement via the right internal jugular vein for chemotherapy delivery.Approximately one year, two months and ten days later, on (b)(6) 2024, the patient was diagnosed with tachycardia, sinus bradycardia, sepsis and respiratory failure.Additionally, the patient was also diagnosed with staphylococcus salivarius and klebsiella pneumoniae infection, which was confirmed through blood culture.It was further reported that the patient eventually expired on the same day and the cause of death was reported as septic infection.
 
Additional Manufacturer Narrative
H11: additional information was identified in the medical record.Based on the identified information, the patient had eventually expired due to septic infection.Hence, the file was reassessed for reportability and determined to be reportable as death.As the lot number for the device was provided, a review of the device history records is currently being performed.The device has not been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.B1, b2, b3, b5, g3, h1, h6 (patient, result, conclusion).Section a through f: the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
Vaccess CT Low-Profile Power-Injectable Implantable Port, ChronoFlex, 6F
Common Device Name
Port & Catheter, Implanted, Subcutaneous, Intravascular
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
Bard Reynosa S.A. de C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
michael gaffney
800 w. rio salado pkwy
tempe, AZ 85281
+1(480)303-2689
MDR Report Key21948803
Report Number3006260740-2025-02779
Device Sequence Number8691701
Product Code LJT
UDI-Device Identifier00801741027444
UDI-Public(01)00801741027444(17)240531(10)REGX1872
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K072549
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2024
Device Catalogue Number7360001
Device Lot NumberREGX1872
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2025
Supplement Date Received by Manufacturer09/18/2026
Initial Report FDA Received Date05/02/2025
Supplement Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Death;
Patient Age54 YR
Patient SexMale